# SDR DALA13033760967

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 58,305 hours, 43,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 14DE IN THE CABIN WAS INOPERATIVE. MX FOUND A BROKEN WIRE IN THE HARNESS UNDER THE SEAT.  THE WIRE BUNDLE WAS REPLACED AND THE SYS RETURNED TO NORMAL OPERATION.
